Donate Now
We've Moved! Check out our new boards.
  New Poll  
my profile | directory login | search | faq | forum home

  next oldest topic   next newest topic
» Scarleteen Boards: 2000 - 2014 (Archive) » SCARLETEEN CENTRAL » Support Groups » relapse

 - UBBFriend: Email this page to someone!    
Author Topic: relapse
lilnerd
Activist
Member # 1194

Icon 1 posted      Profile for lilnerd     Send New Private Message       Edit/Delete Post 
Hey guys, you may have noticed from my posts that I suffered from an anxiety disorder for about a year. I did not have a panic attack for about 8 months. Yesterday, I had one. I have no clue why, I was with my friends by the movies, and we were looking for a phone to call our parents when all of a sudden I started feeling the old panic feelings. I think it may have been because one of my friends that knows about my anxiety problem told me that recently she's been experiencing the same feelings. I like to help people with this, it makes me feel better about having it but suddenly when it is someone I really know, I start to feel like I can't handle it. Well, i guess what I'm asking is should I consider this a relapse? I'm so upset :**(

------------------
http://beam.to/anode2ryan *My Ryan Page*
"Don't go in the teepee without a condom on your peepee"~Dumb & Dumber


Posts: 543 | From: NY | Registered: Sep 2000  |  IP: Logged | Report this post to a Moderator
LilBlueSmurf
Scarleteen Volunteer
Member # 1207

Icon 1 posted      Profile for LilBlueSmurf     Send New Private Message       Edit/Delete Post 
Aww it's ok sweetie *hugz*

I suffer from anxiety disorder too. And, like you, i've just relapsed If you want to know what's going on or why this is happening, the best person for you to ask is your doctor. I was just put back on zoloft after being off of it for two months ... so i was NOT a happy camper. I know this is hard, but you'll get through it. Remember to take long deep breaths and know that you are safe and nothing will happen to you. If there's any way you can get out of the situation that's making you panic, do it. I have to excuse myself from class all the time b/c of it ... It makes me look like i have a bladder problem, but you gotta do what you gotta do, okie? Good luck!

~ Smurfy


Posts: 7168 | From: Ontario | Registered: Sep 2000  |  IP: Logged | Report this post to a Moderator
lilnerd
Activist
Member # 1194

Icon 1 posted      Profile for lilnerd     Send New Private Message       Edit/Delete Post 
i know, thanks smurfy i also take zoloft, I really hope they don't higher the dosage because of this :*( Thanks for understanding

------------------
http://beam.to/anode2ryan *My Ryan Page*
"Don't go in the teepee without a condom on your peepee"~Dumb & Dumber


Posts: 543 | From: NY | Registered: Sep 2000  |  IP: Logged | Report this post to a Moderator
Bobolink
Activist
Member # 1386

Icon 1 posted      Profile for Bobolink         Edit/Delete Post 
Panic attacks always blindside me. They are now controlled with imiprimine and clonazapam but every year or so I will have one. They come out of the blue and in the most unlikely of circumstances. I have never been able to establish a common thread. I now believe that there isn't one.

One of the most common error most people with panic attacks make (and I include myself) is to avoid the situation you were in when you last had an attack. For instance, if the attack occured in a bowling alley, you would avoid bowling allies. However, in all likelihood, the bowling alley had nothing to do whit what triggered the attack. Panic attacks just happen and the best thing to do is take your meds which will prevent them from becomming a common occurance.

------------------
All paper clips are born free, but they live in chains


Posts: 3442 | From: Stirling, Ontario, Canada | Registered: Sep 2000  |  IP: Logged | Report this post to a Moderator
LilBlueSmurf
Scarleteen Volunteer
Member # 1207

Icon 1 posted      Profile for LilBlueSmurf     Send New Private Message       Edit/Delete Post 
Well ya know what hun ... I see it like this; If they higher your dose, you won't have to go through all those icky things you went through when you started the zoloft. I don't know what you had, but i had headaches for the first 2 wks ... it was hell! And if you change meds, it's likely to come w/ side effects too. If they increase your dose, you chances are greatly lowered. There's a rainbow after every storm

I hope you feel a little better about it ... I suggest you look into going back to your doc. You do'nt need to feel crummy, honest!

You can email me or find me on icq if you need to talk ...
Email ~ kuddleekoala@hotmail.com
ICQ ~ 76198372


Posts: 7168 | From: Ontario | Registered: Sep 2000  |  IP: Logged | Report this post to a Moderator
   

  New Poll   Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | Get the Whole Story! Go Home to SCARLETEEN: Sex Ed for the Real World | Privacy Statement

Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998

Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.

Powered by UBB.classic™ 6.7.3